Korrina

93d

Currently prescribed sudafed daily, my mood sank after missing a day on accident and I couldn’t stop crying for half an hour today. I couldn’t get out of bed this morning and everyday tasks became impossible. Even exercise did nothing and usually it improves my mood. Everything’s better now that the med is back in my system but I’m worried it’s because of the prescription and I’m afraid of when it’s time to stop taking it.

Pseudoephedrine, Combinations

Depression

Atopic Dermatitis

View all
  • SmolSnacc

    93d

    Sudafed as in the decongestant? That’s odd. I hope everything starts to even out for you. 💕

    • Korrina

      93d

      forgot to add rhinitis tag Thanks

  • CozyVibez

    93d

    Talk to your physician! I think you've become dependent on Sudafed, and since you now tolerate the stimulating effects, titrating off of it sounds best for your health. Mucinex or Sudafed PE are safer alternatives, I believe.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.